MathSciNet Relay Station
MathSciNet bibliographic data
MR1226622 42B15 (42B30 47B38)
Liu, Zhi Xin; Lu, Shan Zhen Transference and restriction of maximal multiplier operators on Hardy spaces. Studia Math. 105 (1993), no. 2, 121–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement